Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some cardinality properties of a hyperspace with the locally finite topology


Author: A. Bella
Journal: Proc. Amer. Math. Soc. 104 (1988), 1274-1278
MSC: Primary 54A25; Secondary 54B20
MathSciNet review: 969059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates of various cardinal functions defined on a hyperspace equipped with the locally finite topology are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54B20

Retrieve articles in all journals with MSC: 54A25, 54B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0969059-1
Article copyright: © Copyright 1988 American Mathematical Society